Magic efficiency of approximation of smooth functions by weighted means of two $N$-point Padé approximants

  • J. Gilewicz
  • R. Jedynak

Abstract

We consider the approximation of smooth functions by two weighted $N$-point Pad´e approximants. We present numerical examples and the inequalities between the Stietjes function and its $N$-point Padé approximant. Квартиры посуточно - онлайн-бронирование
Published
25.09.2018
How to Cite
GilewiczJ., and JedynakR. “Magic Efficiency of Approximation of Smooth Functions by Weighted Means of Two $N$-Point Padé Approximants”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 9, Sept. 2018, pp. 1192-10, http://umj.imath.kiev.ua/index.php/umj/article/view/1628.
Section
Research articles